# SDR P5CA2016050200091

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,536 hours, 19,501 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB EICAS MSG EQUIPMENT OVERHEAT FOLLOWED PROCEDURE FIM 21- 58 FAULT TREE 902 COULD NOT DUPLICATE ON GROUND.  OPS CHECK GOOD AT THIS TIME.
